# SDR NSVA20120306464

- Difficulty date: March 3, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- Aircraft time: 29,579 hours, 32,817 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING INITIAL CLIMBOUT A/C RECEIVED A RIGHT BLEED AIR LEAK LIGHT.  RAN THE QRH, LIGHT WOULD NOT EXTINGUISH, THE QRH DIRECTED THEM TO ENGINE SHUTDOWN.  CREW DECLARED AN EMERGENCY.  ONCE LANDED TAXIED TO THE GATE UNDER THEIR OWN POWER.
